On the classification of homeomorphisms of 2-manifolds and the classification of 3-manifolds

Hemion G (1979)
Acta Mathematica 142(1): 119-155.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
1979
Zeitschriftentitel
Acta Mathematica
Band
142
Ausgabe
1
Seite(n)
119-155
ISSN
0001-5962
Page URI
https://pub.uni-bielefeld.de/record/1663099

Zitieren

Hemion G. On the classification of homeomorphisms of 2-manifolds and the classification of 3-manifolds. Acta Mathematica . 1979;142(1):119-155.
Hemion, G. (1979). On the classification of homeomorphisms of 2-manifolds and the classification of 3-manifolds. Acta Mathematica , 142(1), 119-155. https://doi.org/10.1007/BF02395059
Hemion, G. (1979). On the classification of homeomorphisms of 2-manifolds and the classification of 3-manifolds. Acta Mathematica 142, 119-155.
Hemion, G., 1979. On the classification of homeomorphisms of 2-manifolds and the classification of 3-manifolds. Acta Mathematica , 142(1), p 119-155.
G. Hemion, “On the classification of homeomorphisms of 2-manifolds and the classification of 3-manifolds”, Acta Mathematica , vol. 142, 1979, pp. 119-155.
Hemion, G.: On the classification of homeomorphisms of 2-manifolds and the classification of 3-manifolds. Acta Mathematica . 142, 119-155 (1979).
Hemion, Geoffrey. “On the classification of homeomorphisms of 2-manifolds and the classification of 3-manifolds”. Acta Mathematica 142.1 (1979): 119-155.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar